# SDR DL72K982640

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Bottle Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND BUSHING BORE AT LT AFT BOTTLE PIN BODY BORE CORROSION.  AFTER BUSHING REMOVAL FOUND SEVERAL SPOTS AROUND BORE.  MACHINED BORE PER SRM 53-40-1.  TREATED, REPAIRED AND INSTALLED SLAVE.
